# SDR HALA0800356

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,670 hours, 16,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RT WING UPPER SURFACE, AROUND FASTENER AT WING STA 865 AND 4 INCHES AFT OF FRONT SPAR.  CORROSION REMOVED IAW B767300 SRM 51-10-02 TO THE POINT OF CONFIRMATION WITH 10X MAGNIFING GLASS.  NO OTHER DAMAGE EXISTS ON THIS LINE PERPENDICULAR TO REAR SPAR.  REF SRM 57-20-01, FIG 101, "B".
